# SDR AALA006048

- Difficulty date: March 15, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - DOOR L-1 SLIDE CAME OFF DOOR.  REMOVED AND REPLACED L1 SLIDE PER MM, P/N D29982-113 S/N OFF 1823, S/N ON 0472.  (M)
